Translator Disclaimer
November/December 2017 Connected sets of solutions for a nonlinear Neumann problem
Anna Gołębiewska, Joanna Kluczenko
Differential Integral Equations 30(11/12): 833-852 (November/December 2017).

Abstract

The aim of this paper is to study connected, unbounded sets of solutions of the non-cooperative elliptic system of equations with Neumann boundary conditions. The existence of such sets is obtained by proving the bifurcation from infinity. To this end we apply the degree for $G$-invariant strongly indefinite

Citation

Download Citation

Anna Gołębiewska. Joanna Kluczenko. "Connected sets of solutions for a nonlinear Neumann problem." Differential Integral Equations 30 (11/12) 833 - 852, November/December 2017.

Information

Published: November/December 2017
First available in Project Euclid: 1 September 2017

zbMATH: 06819581
MathSciNet: MR3693988

Subjects:
Primary: 35B32, 37G40

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 11/12 • November/December 2017
Back to Top